# SDR DXTA200601310

- Difficulty date: March 21, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N943QS
- Make and model: Cessna 750
- Aircraft serial: 7500043
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Seal
- Part number: 7503205
- Part serial: NSN
- Condition: Failed
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, E
- Precautionary procedure: A

## Discrepancy

DURING GEAR RETRACTION UNLOCK LIGHT FLICKERED AS NOSE GEAR THUMPED IN WHEEL WELL 4 TIMES.  PERFORMED FUNCTIONAL CHECK ON SYSTEM AND COULD NOT REPRODUCE GEAR THUMP.  RE-PACKED UPPER AND LOWER NOSE STRUT.  REF O/A 1.9 REPLACED NOSE LEFT AND RIGHT GEAR UPLOCK SWITCHES.  REF O/H'S 1.12, 1.13 AND 1.14.  PERFORMED GEAR BUMP PROCEDURE IAW C750 MM 32-30-00.  SYSTEM OPS CHECKS GOOD.
